TITLE

ERROR ESTIMATES ON ARBITRARY GRIDS FOR A 2ND-ORDER MIMETIC DISCRETIZATION OF BOUNDARY-VALUE PROBLEMS FOR LINEAR ODES

AUTHOR(S)
Zingano, ,3J. P.; Steinberg, S. L.
PUB. DATE
April 2009
SOURCE
Computational Methods in Applied Mathematics;2009, Vol. 9 Issue 2, p192
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We obtain sharp pointwise 2nd-order estimates for both solution and derivative errors on arbitrary grids for a mimetic finite-difference approximation to solutions of one-dimensional linear boundary-value problems with separated boundary conditions. Although the scheme considered is formally inconsistent with the differential equation, it turns out to possess nice convergence properties which make it a good alternative to more standard, consistent discretizations of similar arithmetic complexity, particularly with respect to derivative errors.
ACCESSION #
43536893

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics